# SDR CA010410010

- Difficulty date: March 22, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 601R330339
- Condition: Failed
- Location: Cockpit
- Part time: 1,353 hours, 1,414 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING CREW REPORT LT WINDSHIELD SHATTERED. MAINTENANCE REMOVED AND REPLACED WINDSHIELD AND AIRCRAFT BACK IN SERVICE.
